# SDR DHL9770256D

- Difficulty date: May 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Condition: Cut
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, CUT BS 740 ACCESS HOLE IN FRONT SPAR WEB FOR REMOVAL AND REPLACEMENT OF TERMINAL FITTING PER BOEING TELEX. REMOVED STIFFENERS  AND FASTENERS, ACCOMP VISUAL AND HFEC INSP, CUT OUT WEB AT STA 740 RBL 13 TO 36 AND FROM 194.35 TO WL 181.35 PER BOEING TELEX  MIA 97-0019RR.  SIZE OF CUT OUT 13 X 19.75.  INSTALLED REPAIR DOUBLER PER BOEING TELEX DHL-MIA-970019RB 30 X 21.5.  INSTALLED STRAPS AND FASTERERS.
